# SDR UPS203645

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Disbonded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND R/W O/B MID FLAP T/E WEDGE UPPER SURFACE DISBONDED.  REPAIRED IAW SRM 57-40-6, 51-40-6.
